| Model Number |
NA-U200H-8022 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the single use aspiration needle exhibited guidewire stuck the issue occurred therapeutic endoscopic ultrasound- guided biliary drainage.The procedure was completed using a similar device.There were no reports delay or patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was not returned to olympus for inspection, and the customer's reportable malfunction was not confirmed.Based on the results of the investigation, no root cause could be determined.The event can be prevented by following the instructions for use which state: content of the instruction manual was confirmed.The instruction manual contains the following descriptions, and it warns against this event.·do not operate the guidewire with excessive force.In particular, do not pull the guidewire if you feel resistance.Olympus will continue to monitor field performance for this device.